# SDR UPS01136751

- Difficulty date: September 1, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY LIGHTS INOP. R&R NR 1 AND NR 2 BATTERIES AND PERFORMED CAPACITY TEST M AUTO. STANDBY POWER SUPPLY UNIT PER MTC 52-300-03-1-4 PASS TEST.
